# SDR N6WA2022111403

- Difficulty date: November 6, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 40,367 hours, 10,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AFT STEPS SUPPORT, CRACK AT TOP STEP. REMOVED PAX DOORSTEP AND CUT OUT CRACKED AREA, FABRICATED NEW FLUSH PATCH AND DOUBLER, INSTALLED REPAIR IAW SRM 52-11-04.
